On certain subclass of close-to-convex functions.
Wang, Zhigang ; Gao, Chunyi ; Yuan, Shaomou
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only], Tome 22 (2006), p. 171-177 / Harvested from The Electronic Library of Mathematics
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:53411
@article{05205520,
     title = {On certain subclass of close-to-convex functions.},
     journal = {Acta Mathematica Academiae Paedagogicae Ny\'\i\ regyh\'aziensis. New Series [electronic only]},
     volume = {22},
     year = {2006},
     pages = {171-177},
     zbl = {1120.30305},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05205520}
}
Wang, Zhigang; Gao, Chunyi; Yuan, Shaomou. On certain subclass of close-to-convex functions.. Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only], Tome 22 (2006) pp. 171-177. http://gdmltest.u-ga.fr/item/05205520/